Skip to main content Accessibility help

Examples of K-Unstable Fano Manifolds with the Picard Number 1

  • Kento Fujita (a1)


We show that the pair (X, –KX ) is K-unstable for a del Pezzo manifold X of degree 5 with dimension 4 or 5. This disproves a conjecture of Odaka and Okada.



Hide All
1. Berman, R., K-polystability of Q-Fano varieties admitting Kähler–Einstein metrics, Invent. Math. 203(3) (2015), 9731025.
2. Birkar, C., Cascini, P., Hacon, C. D. and McKernan, J., Existence of minimal models for varieties of log general type, J. Am. Math. Soc. 23(2) (2010), 405468.
3. Chel'tsov, I. A. and Shramov, K. A., Extremal metrics on del Pezzo threefolds, Proc. Steklov Inst. Math. 264(1) (2009), 3044.
4. Chen, X. and Tian, G., Geometry of Kähler metrics and foliations by holomorphic discs, Publ. Math. IHES 107 (2008), 1107.
5. Chen, X., Donaldson, S. and Sun, S., Kähler–Einstein metrics on Fano manifolds, I, Approximation of metrics with cone singularities, J. Am. Math. Soc. 28(1) (2015), 183197.
6. Chen, X., Donaldson, S. and Sun, S., Kähler–Einstein metrics on Fano manifolds, II, Limits with cone angle less than 2π , J. Am. Math. Soc. 28(1) (2015), 199234.
7. Chen, X., Donaldson, S. and Sun, S., Kähler–Einstein metrics on Fano manifolds, III, Limits as cone angle approaches 2π and completion of the main proof, J. Am. Math. Soc. 28(1) (2015), 235278.
8. Codogni, G., Fanelli, A., Svaldi, R. and Tasin, L., Fano varieties in Mori fibre spaces, Int. Math. Res. Not. 2016(7) (2016), 20262067.
9. Debarre, O., Iliev, A. and Manivel, L., On the period map for prime Fano threefolds of degree 10, J. Alg. Geom. 21(1) (2012), 2159.
10. Donaldson, S., Scalar curvature and stability of toric varieties, J. Diff. Geom. 62(2) (2002), 289349.
11. Donaldson, S., Lower bounds on the Calabi functional, J. Diff. Geom. 70(3) (2005), 453472.
12. Donaldson, S., A note an the α-invariant of the Mukai–Umemura 3-fold, Preprint (arXiv:0711.4357 [math.DG]; 2007).
13. Fujita, K., Optimal bounds for the volumes of Kähler-Einstein Fano manifolds, Am. J. Math., in press.
14. Fujita, K., On K-stability and the volume functions of ℚ-Fano varieties, Proc. Lond. Math. Soc. 113(5) (2016), 541582.
15. Fujita, T., On the structure of polarized manifolds with total deficiency one, II, J. Math. Soc. Jpn 32(3) (1981), 415434.
16. Fujita, T., Classification theories of polarized varieties, London Mathematical Society Lecture Note Series, Volume 155 (Cambridge University Press, 1990).
17. Iskovskih, V. A., Fano 3-folds I., Izv. Akad. Nauk SSSR Ser. Mat. 41(3) (1977), 516562.
18. Kaloghiros, A.-S., Küronya, A. and Lazić, V., Finite generation and geography of models, in Minimal models and extremal rays (Kyoto, 2011), Advanced Studies in Pure Mathematics, Volume 70, pp. 215246 (Mathematical Society of Japan, Tokyo, 2016).
19. Lazarsfeld, R., Positivity in algebraic geometry I, Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3 Folge/A Series of Modern Surveys in Mathematics, Volume 48 (Springer, 2004).
20. Li, C., Wang, X. and Xu, C., Degeneration of Fano Kähler–Einstein manifolds, Preprint (arXiv:1411.0761v2 [math.AG]; 2014).
21. Mabuchi, T., K-stability of constant scalar curvature polarization, Preprint (arXiv:0812.4093 [math.DG]; 2008).
22. Mabuchi, T., A stronger concept of K-stability, Preprint (arXiv:0910.4617 [math.DG]; 2009).
23. Matsushima, Y., Sur la structure du groupe d’homéomorphismes analytiques d’une certaine variété Kählérienne, Nagoya Math. J. 11 (1957), 145150.
24. Odaka, Y., A generalization of the Ross–Thomas slope theory, Osaka J. Math. 50(1) (2013), 171185.
25. Odaka, Y., On parametrization, optimization and triviality of test configurations, Proc. Am. Math. Soc. 143(1) (2015), 2533.
26. Odaka, Y. and Okada, T., Birational superrigidity and slope stability of Fano manifolds, Math. Z. 275(3) (2013), 11091119.
27. Ross, J. and Thomas, R., A study of the Hilbert–Mumford criterion for the stability of projective varieties, J. Alg. Geom. 16(2) (2007), 201255.
28. Shokurov, V. V., 3-fold log models, J. Math. Sci. 81(3) (1996), 26672699.
29. Stoppa, J., K-stability of constant scalar curvature Kähler manifolds, Adv. Math. 221(4) (2009), 13971408.
30. Tian, G., On Calabi's conjecture for complex surfaces with positive first Chern class, Invent. Math. 101(1) (1990), 101172.
31. Tian, G., Kähler–Einstein metrics with positive scalar curvature, Invent. Math. 130(1) (1997), 137.
32. Tian, G., K-stability and Kähler–Einstein metrics, Commun. Pure Appl. Math. 68 (2015), 10851156.


MSC classification


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed